# SDR SWAA2022021644212

- Difficulty date: May 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 54,577 hours, 31,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER LEFT WING THE SECOND PANEL OVER FROM THE FUEL SHUTOFF PANEL HAS A CRACK AND IS STARTING TO DELAMINATE / CLEARING # 73227 R&R PANEL 521DB PER SRM 51-40-02 PER DMA 0135329
